# SDR 2024FA0000184

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: General aviation
- Aircraft: N9045
- Make and model: Bombdr BD7001A10
- Aircraft serial: 60045
- Aircraft time: 4,494 hours, 488 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: AE70172J
- Part serial: NSN
- Condition: Cracked
- Location: Hyd System
- Part time: 4,494 hours, 488 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TWO HOURS INTO FLIGHT THE PILOTS RECEIVED HYD 2 LO PRESS CAS MESSAGE AS WELL AS 0% QTY SHOWING ON THE #2 HYDRAULIC RESERVOIR.  CREW RAN THEIR CHECKLISTS AND AIRCRAFT RETURNED TO BASE WITH NO FURTHER ISSUES.  WHEN THE AIRCRAFT LANDED, MAINTENANCE FOUND SKYDROL POURING FROM THE PYLON/FIXED COWL AREA.  UPON FURTHER INVESTIGATION THEY FOUND THE #2 HYDRAULIC PRESSURE LINE FEED-THROUGH COUPLING AT THE FIREWALL CRACKED NEARLY IN HALF IN THE CENTER AT ITS THICKEST PART.  COUPLING REPLACED AND RESERVOIR REPLENISHED. COMPLIED WITH TASK 05-51-11-210-801, GVI OF THE EDP AFTER DRY OPERATION AND FOUND BOTH CASE DRAIN AND PRESSURE FILTERS CONTAMINATED WITH METAL PARTICLES WHICH REQUIRED REPLACEMENT OF THE #2 EDP. AIRCRAFT RETURNED TO SERVICE.
